# SDR HEEA072455

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,203 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Part serial: SD365A
- Condition: Split
- Location: Torque
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A 10 PERCENT SPLIT.  ALSO NOTICED WITH JUST THE NR 1 ENGINE RUNNING THE TRANSMISSION NEEDLE FLUCTUATING AND BRINGING THE NR 2 NEEDLE WITH IT.
